# SDR CA110411003

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 46,730 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM43183V
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ACCEPTANCE FLIGHT OF ACFT 313, A VIBE WAS DETECTED ON NR 1 ENG & PROP.  INVESTIGATION BY MTCE PERSONNEL, POST FLIGHT QUICKLY REVEALED THAT THE NR 1 ENG TOP MOUNT HAD FAILED DUE TO DISBOND.  THE TOP MOUNT PN LM-431-83-V, SN LK0014 WAS INSTALLED DURING A BLOCK CHECK ENG CHANGE AS PART OF AN ENG MOUNT KIT PN LM-431F.  THE INFORMATION AT PRESENT IS, THIS TOP MOUNT WAS A SERVICEABLE MOUNT THAT WAS SUPPLIED WITH THE ENG THAT WAS BEING INSTALLED.  THE LIMITS FOR DISBOND ARE SPECIFIED IN THE ORD CORPORATION 71-20-18 PG. 505, BASICALLY GREATER THAN ½ INCH DEPTH OR MORE THAN 1 INCH IN LENGTH IS UNACCEPTABLE.  THIS PARTICULAR MOUNT FAILS BOTH PARAMETERS.  EVEN WITH THE MOUNT REMOVED FROM THE ACFT, UNLOADED, THE DAMAGE TO IT IS EASILY IDENTIFIED.  IT IS SAGGED ABOUT 3/16 OF AN INCH MORE, THAN A NEW ONE.  A POINT OF INTEREST IS THE VIN IN THE PN INDICATES THAT IT IS REMANUFACTUED VS NEW.
